| Model Number |
72400164 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis.The reported patient symptoms are known risk associated with implants of these device as indicated in the instructions for use (ifu).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that after urethroplasty and radiation, the patient with this artificial urinary sphincter (aus) started to experience urinary incontinence.A replacement surgery was performed in which all components were removed and replaced.A smaller cuff was needed because the prior procedure affected the fit of the cuff.No further patient complications were reported.